# SDR SWIA202158281

- Difficulty date: April 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Bs 295-310 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23R CORRODED BETWEEN F/S 295.00 AND F/S 310.00     (C-CHECK RO 5/20/2021)    REPLACED STR 23R AT FS 295-310 PER MHIRJ REO 670-53-21-2017 REV -- DATED 2021-04-25 AND CRJ 700 SRM 51-42-06-001-001-A01, 51-42-06-001-001-A01 / C/W TASK CARD 51-900-1002-SKY
